Sublinear variance for directed last-passage percolation
Graham, Benjamin T.. (2012) Sublinear variance for directed last-passage percolation. Journal of Theoretical Probability, Vol.25 (No.3). pp. 687-702. ISSN 0894-9840Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10959-010-0315-6
A range of first-passage percolation type models are believed to demonstrate the related properties of sublinear variance and superdiffusivity. We show that directed last-passage percolation with Gaussian vertex weights has a sublinear variance property. We also consider other vertex weight distributions.
Corresponding results are obtained for the ground state of the “directed polymers in a random environment” model.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Divisions:||Faculty of Science > Statistics|
|Library of Congress Subject Headings (LCSH):||Percolation (Statistical physics), Convex domains|
|Journal or Publication Title:||Journal of Theoretical Probability|
|Publisher:||Springer New York LLC|
|Page Range:||pp. 687-702|
1. Baik, J., Deift, P., McLaughlin, K.T.-R., Miller, P., Zhou, X.: Optimal tail estimates for directed last
Actions (login required)
Downloads per month over past year